# SDR 33AY2016FA0000379

- Difficulty date: June 15, 2016
- Submitted: August 18, 2016
- Operation: General aviation
- Aircraft: N306AL
- Make and model: Boeing 737-2T4C
- Aircraft serial: 23066
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 654549611
- Condition: Corroded
- Location: Lt Wing
- Part time: 49,459 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS UNDERGOING C1 CHECK, DURING INSPECTION IAW MFG CARD 57-800-01-01, FOUND CORROSION AT LT LOWER WING SKIN BETWEEN WBL 292-WBL 332 AT T/E NEAR THE REAR SPAR.  BLENDED OUT OF THE CORROSION HAS CREATED DAMAGE OUT OF SRM LIMITS.  THERE IS NOT A APPLICABLE SRM REPAIR FOR THIS LOCATION.  MFG  PRODUCES DOCUMENT 121083-R046 PROVIDES INSTRUCTION TO REPAIR THE SUBJECT DAMAGE.  THE RECIRTIFICATION WAS ACCOMPLISHED IAW IAW MFG DOCUMENT 121083-R046.
